Alert archive / Oregon / Wind Advisories in 2006

Wind Advisory 8, NWS Medford, OR

February 3, 2006Jackson County, Lake County, Oregon

NWS Medford, OR issued this wind advisory at Feb 3, 2006, 4:32 AM PST for Jackson County, Lake County, Oregon. It took effect at Feb 3, 2006, 7:00 PM PST. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Feb 3, 2006, 4:32 AM PST (12:32 UTC)
In effect from
Feb 3, 2006, 7:00 PM PST
Expired
Feb 4, 2006, 3:15 AM PST
In force
8 hr
Issued by
NWS Medford, OR

Counties Jackson County, OR, Lake County, OR

The radar

The Medford radar (KMAX), 112 km from the middle of the area, began a volume at 12:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Medford/Jackson, OR (KMFR), launched 12:00Z, 0.5 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Medford/Jackson, OR at 12:00Z on 2006-02-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Medford/Jackson, OR at 12:00Z on 2006-02-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 81 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
777 m above ground
0-6 km bulk shear
70 kt
0-1 km storm-relative helicity
81 m²/s²
0-3 km storm-relative helicity
248 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS76 KMFR 031232
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
432 AM PST FRI FEB 3 2006

...VERY STRONG WINDS TONIGHT INTO SATURDAY MORNING...

.AN INTENSE LOW PRESSURE SYSTEM WILL MOVE THROUGH THE OFFSHORE
WATERS TODAY. SOUTHERLY WINDS WILL BECOME STRONG EARLY THIS EVENING AND
CONTINUE THROUGH SATURDAY MORNING.

ORZ021-022-032045-
/O.UPG.KMFR.HW.A.0006.060204T0200Z-060204T1400Z/
/O.NEW.KMFR.HW.W.0011.060204T0000Z-060204T1800Z/
SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST-
INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...REEDSPORT...
COQUILLE...BROOKINGS...HARBOR...GOLD BEACH
432 AM PST FRI FEB 3 2006

...HIGH WIND WARNING IN EFFECT FROM 4 PM THIS AFTERNOON TO 10 AM
PST SATURDAY...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 10 AM
PST SATURDAY FOR THE SOUTHERN OREGON COAST.

AN UNUSUALLY STRONG LOW PRESSURE SYSTEM WILL TRACK NORTH THROUGH
THE OFFSHORE WATERS THIS AFTERNOON THROUGH TONIGHT WITH THE
ASSOCIATED COLD FRONT REACHING THE COAST SATURDAY MORNING. DAMAGING
WINDS ARE EXPECTED ALONG THE SOUTHERN OREGON COAST.

SOUTH WINDS WILL INCREASE TO 30 TO 45 MPH THIS EVENING WITH GUSTS
TO 60 MPH...EXCEPT GUSTS TO AROUND 100 MPH ACROSS THE HEADLANDS.
THE WINDS WILL BEGIN TO DIMINISH LATE SATURDAY MORNING AFTER THE
COLD FRONT MOVES INLAND.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED.
SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR
MORE CAN LEAD TO PROPERTY DAMAGE.

$$

CAZ081-032045-
/O.NEW.KMFR.HW.W.0011.060204T0000Z-060204T1400Z/
CENTRAL SISKIYOU COUNTY-
INCLUDING THE CITIES OF...YREKA...WEED
432 AM PST FRI FEB 3 2006

...HIGH WIND WARNING IN EFFECT FROM 4 PM THIS AFTERNOON TO 6 AM
PST SATURDAY...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 6 AM PST
SATURDAY FOR THE SHASTA VALLEY IN CENTRAL SISKIYOU COUNTY.

A STRONG COLD FRONT WILL BRING STRONG SOUTH WINDS TO THE SHASTA
VALLEY LATE THIS AFTERNOON...WITH THE STRONGEST WINDS ALONG THE
I-5 CORRIDOR NEAR WEED. SOUTH WINDS ARE FORECAST TO REACH 30 TO 40
MPH WITH GUSTS TO 65 MPH...THEN BEGIN TO DIMINISH SATURDAY MORNING.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

ORZ026-032045-
/O.NEW.KMFR.WI.Y.0008.060204T0300Z-060204T1100Z/
JACKSON COUNTY-
INCLUDING THE CITIES OF...MEDFORD...ASHLAND
432 AM PST FRI FEB 3 2006

...WIND ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 3 AM PST
SATURDAY...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 3 AM PST
SATURDAY FOR JACKSON COUNTY.

IT WILL BECOME WINDY IN THE ROGUE VALLEY THIS AFTERNOON...THEN
SOUTH WINDS WILL CONTINUE TO INCREASE THIS EVENING. SPEEDS AHEAD
OF A STRONG COLD FRONT ARE FORECAST TO REACH 20 TO 30 MPH WITH
GUSTS TO 45 MPH. WINDS WILL DIMINISH BEHIND THE COLD FRONT
SATURDAY MORNING.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

ORZ031-032045-
/O.NEW.KMFR.WI.Y.0008.060204T0400Z-060204T1600Z/
CENTRAL AND EASTERN LAKE COUNTY-
INCLUDING THE CITY OF...LAKEVIEW
432 AM PST FRI FEB 3 2006

...WIND ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 8 AM PST
SATURDAY...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 8 AM PST
SATURDAY FOR CENTRAL AND EASTERN LAKE COUNTY. 

IT WILL BECOME WINDY THIS AFTERNOON...THEN SOUTH WINDS WILL
CONTINUE TO INCREASE THIS EVENING. SPEEDS AHEAD OF A STRONG COLD
FRONT ARE FORECAST TO REACH 25 TO 35 MPH WITH GUSTS TO 55 MPH
OVERNIGHT. WINDS WILL BE STRONGEST ALONG HIGHWAY 31 NEAR SUMMER
LAKE. WINDS WILL DIMINISH AFTER 8 AM SATURDAY MORNING.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$
DW
3 follow-up statements
000 
WWUS76 KMFR 032032
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
1232 PM PST FRI FEB 3 2006


ORZ021-022-040445-
/O.CON.KMFR.HW.W.0011.060204T0000Z-060204T1800Z/
SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST-
INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...REEDSPORT...
COQUILLE...BROOKINGS...HARBOR...GOLD BEACH
1232 PM PST FRI FEB 3 2006

...HIGH WIND WARNING REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON
TO 10 AM PST SATURDAY...

A HIGH WIND WARNING REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO
10 AM PST SATURDAY. 

AN INTENSIFYING SURFACE LOW LOCATED ABOUT 600 MILES OFF THE
SOUTHERN OREGON COAST WILL MOVE NORTHEAST TO ABOUT 300 MILES OFF
THE NORTH OREGON COAST TONIGHT. A STRONG COLD FRONT WILL MOVE TO
THE COAST AROUND 4AM SATURDAY MORNING. 

SOUTH WINDS WILL BEGIN TO INCREASE LATE THIS AFTERNOON TO 15 TO 25 MPH
...THEN INCREASE FURTHER THIS EVENING TO 30 TO 40 MPH WITH GUSTS
TO 70 MPH OVERNIGHT.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS
EXPECTED. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF
58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

CAZ081-040445-
/O.CON.KMFR.HW.W.0011.060204T0000Z-060204T1400Z/
CENTRAL SISKIYOU COUNTY-
INCLUDING THE CITIES OF...YREKA...WEED
1232 PM PST FRI FEB 3 2006

...HIGH WIND WARNING REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON
TO 6 AM PST SATURDAY...

A HIGH WIND WARNING REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO
6 AM PST SATURDAY. 

SOUTH WINDS OF 25 TO 35 MPH IN THE SHASTA VALLEY WILL INCREASE TO 30
TO 40 MPH WITH GUSTS TO 60 MPH OVERNIGHT.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

ORZ026-040445-
/O.CON.KMFR.WI.Y.0008.060204T0300Z-060204T1100Z/
JACKSON COUNTY-
INCLUDING THE CITIES OF...MEDFORD...ASHLAND
1232 PM PST FRI FEB 3 2006

...WIND ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 3 AM
PST SATURDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 3 AM
PST SATURDAY. 

SOUTH WINDS WILL GRADUALLY INCREASE THIS EVENING TO 15 TO 25 MPH
WITH GUSTS TO 40 MPH AT TIMES OVERNIGHT. THE STRONGEST WINDS CAN
BE EXPECTED IN THE VICINITY OF ASHLAND OVERNIGHT.



$$

ORZ031-040445-
/O.CON.KMFR.WI.Y.0008.060204T0400Z-060204T1600Z/
CENTRAL AND EASTERN LAKE COUNTY-
INCLUDING THE CITY OF...LAKEVIEW
1232 PM PST FRI FEB 3 2006

...WIND ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 8 AM
PST SATURDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 8 AM
PST SATURDAY. 

SOUTH WINDS WILL BEGIN TO INCREASE TO 10 TO 20 MPH THIS
AFTERNOON...THEN INCREASE FURTHER TO 20 TO 30 MPH WITH GUSTS TO 50
MPH POSSIBLE OVERNIGHT. 

$$
HOLTZ
000 
WWUS76 KMFR 040445
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
845 PM PST FRI FEB 3 2006

ORZ021-022-041245-
/O.CON.KMFR.HW.W.0011.000000T0000Z-060204T1800Z/
SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST-
INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...REEDSPORT...
COQUILLE...BROOKINGS...HARBOR...GOLD BEACH
845 PM PST FRI FEB 3 2006

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 AM PST SATURDAY...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 AM PST SATURDAY FOR
THE SOUTHERN OREGON COAST.

WIND GUSTS HAVE REACHED 62 MPH AT GOLD BEACH AND 79 MPH AT CAPE
BLANCO. SOUTH WINDS WILL CONTINUE AT 30 TO 45 MPH WITH GUSTS TO
80 MPH OVERNIGHT INTO EARLY SATURDAY MORNING.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS
EXPECTED. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF
58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

CAZ081-041245-
/O.CON.KMFR.HW.W.0011.000000T0000Z-060204T1400Z/
CENTRAL SISKIYOU COUNTY-
INCLUDING THE CITIES OF...YREKA...WEED
845 PM PST FRI FEB 3 2006

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 AM PST SATURDAY...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 AM PST SATURDAY FOR
CENTRAL SISKIYOU COUNTY.

SOUTH WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH IN THE SHASTA
VALLEY WILL INCREASE TO 30 TO 40 MPH WITH GUSTS TO 60 MPH LATER
THIS EVENING THROUGH EARLY SATURDAY MORNING.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

ORZ026-041100-
/O.CON.KMFR.WI.Y.0008.000000T0000Z-060204T1100Z/
JACKSON COUNTY-
INCLUDING THE CITIES OF...MEDFORD...ASHLAND
845 PM PST FRI FEB 3 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST SATURDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST SATURDAY FOR
JACKSON COUNTY.

SOUTH WINDS THIS EVENING HAVE GUSTED TO 31 MPH AT MEDFORD AND 37
MPH AT BUCKHORN SPRINGS. WINDS WILL CONTINUE TO INCREASE AHEAD OF
A COLD FRONT WITH SPEEDS OF 15 TO 25 MPH AND GUSTS TO 40 MPH
EXPECTED OVERNIGHT. THE STRONGEST WINDS CAN BE EXPECTED IN THE
VICINITY OF ASHLAND.

$$

ORZ031-041245-
/O.CON.KMFR.WI.Y.0008.000000T0000Z-060204T1600Z/
CENTRAL AND EASTERN LAKE COUNTY-
INCLUDING THE CITY OF...LAKEVIEW
845 PM PST FRI FEB 3 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 AM PST SATURDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 AM PST SATURDAY FOR
CENTRAL AND EASTERN LAKE COUNTY.

SOUTH WINDS OF 15 TO 25 MPH WILL INCREASE AFTER MIDNIGHT. SPEEDS
OF 20 TO 35 MPH AND GUSTS TO 50 MPH ARE POSSIBLE LATE TONIGHT INTO
SATURDAY MORNING.

$$
DW
000 
WWUS76 KMFR 041115
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
315 AM PST SAT FEB 4 2006

ORZ021-022-041215-
/O.CAN.KMFR.HW.W.0011.000000T0000Z-060204T1800Z/
SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST-
INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...REEDSPORT...
COQUILLE...BROOKINGS...HARBOR...GOLD BEACH
315 AM PST SAT FEB 4 2006

...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS CANCELLED THE HIGH
WIND WARNING FOR THE SOUTHERN OREGON COAST. WINDS WILL CONTINUE TO
DIMINISH TODAY. EARLIER...GUSTS TO 85 MPH WERE RECORDED AT CAPE
BLANCO AND 76 MPH AT GOLD BEACH.

$$

CAZ081-041215-
/O.CAN.KMFR.HW.W.0011.000000T0000Z-060204T1400Z/
CENTRAL SISKIYOU COUNTY-
INCLUDING THE CITIES OF...YREKA...WEED
315 AM PST SAT FEB 4 2006

...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS CANCELLED THE HIGH
WIND WARNING FOR CENTRAL SISKIYOU COUNTY. 

$$

ORZ031-041215-
/O.CAN.KMFR.WI.Y.0008.000000T0000Z-060204T1600Z/
CENTRAL AND EASTERN LAKE COUNTY-
INCLUDING THE CITY OF...LAKEVIEW
315 AM PST SAT FEB 4 2006

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS CANCELLED THE WIND
ADVISORY FOR CENTRAL AND EASTERN LAKE COUNTY. EARLIER...PEAK WINDS
WERE RECORDED OF 46 MPH AT SUMMER LAKE AND 51 MPH AT PAISLEY.

$$

ORZ026-041215-
/O.EXP.KMFR.WI.Y.0008.000000T0000Z-060204T1100Z/
JACKSON COUNTY-
INCLUDING THE CITIES OF...MEDFORD...ASHLAND
315 AM PST SAT FEB 4 2006

...WIND ADVISORY HAS EXPIRED...

THE WIND ADVISORY IS NO LONGER IN EFFECT FOR JACKSON COUNTY.
EARLIER...PEAK WIND GUSTS WERE RECORDED OF 32 MPH AT MEDFORD AND
46 MPH AT BUCKHORN SPRINGS...EAST OF ASHLAND.

$$
DW

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Medford, OR wrote its last area forecast discussion before this wind advisory went out at Feb 3, 2:50 AM PST, 1 hour 42 minutes earlier.

Area forecast discussion, Feb 3, 2:50 AM PST, 1 hour 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
250 AM PST FRI FEB 3 2006

.DISCUSSION...ONE MORE STORM TO AFFECT THE PACIFIC NORTHWEST TONIGHT
INTO SATURDAY EVENING BEFORE STRONG HIGH PRESSURE PROVIDES DRY
CONDITIONS NEXT WEEK.

WEAK RIDGING WILL CONTINUE TO BUILD NORTHWARD TODAY WHILE SOUTHERLY
WINDS GRADUALLY INCREASE AND A DEEP UPPER LOW OFFSHORE MOVES TOWARD
VANCOUVER ISLAND. A MID LEVEL OVERCAST IS PRESENTLY OVER MOST OF THE
REGION WITH A WARM FRONTAL BAND LIFTING NORTHWARD.  TEMPERATURES
WILL BE A FEW DEGREES ABOVE NORMAL AGAIN TODAY WITH PARTIAL
SUNSHINE. RAIN WILL DEVELOP AT THE COAST THIS AFTERNOON THEN BEGIN
TO SPREAD INLAND THIS EVENING BUT THE TRACK OF THE LOW WILL BRING
HIGH SNOW LEVELS...ABOVE 6000 FEET TONIGHT.

THE MOST NOTABLE FEATURE OF THE STORM TONIGHT WILL BE GUSTY
SOUTHERLY WINDS...ESPECIALLY AT THE COAST...OVER HIGHER TERRAIN AND
IN THE SOUTHERN SHASTA VALLEY...BUT ALSO IN THE ROGUE VALLEY AND
AREAS EAST OF THE CASCADES. THE STORM WILL ALSO BRING DANGEROUS HIGH
SURF CONDITIONS TO THE COAST TONIGHT. SNOW LEVELS WILL DROP SATURDAY
TO 3000 TO 4000 FEET BUT WINDS WILL BEGIN TO DIMINISH AS THE
ASSOCIATED COLD FRONT MOVES INLAND AND GRADUALLY WEAKENS.

RAIN AND SNOW WILL TAPER TO SHOWERS SATURDAY EVENING WITH AREAS OF
VALLEY LOW CLOUDS AND FOG DEVELOPING.

THE AREAL EXTENT AND TIMING OF VALLEY LOW CLOUDS AND FOG WILL BE THE
MAIN CHALLENGE FOR NEXT WEEK WITH HIGH AMPLITUDE RIDGING ALONG THE
WEST COAST AND DRY CONDITIONS. EXPECT MOST VALLEYS TO BREAK OUT INTO
PLEASANT MOSTLY SUNNY TO SUNNY CONDITIONS IN THE AFTERNOONS.
ALSO...THE LOW LEVEL INVERSION AND OFFSHORE WINDS WILL RESULT IN
WARM TEMPERATURES AT RIDGES AND BROOKINGS.

&&

.AVIATION...VFR CONDITIONS THROUGH THIS AFTERNOON ALTHOUGH THERE
WILL BE LOCAL MOUNTAIN OBSCURATIONS WITH MID AND HIGH CLOUDS AHEAD
OF A STRONG COLD FRONT. SOUTH WINDS WILL INCREASE EARLY IN THE
EVENING AND BECOME VERY STRONG.  LOCAL MVFR CONDITIONS WITH MODERATE
RAIN NEAR THE COAST THIS EVENING...THEN SPREADING INLAND AND
PERSISTING INTO SATURDAY.
&&
WATCHES/WARNINGS/ADVISORIES...
OR...
SMALL CRAFT ADVISORY FOR SEAS....FLORENCE TO CA BORDER 0-60NM.
STORM WARNING THIS AFTN-SAT MRNG..FLORENCE TO CA BORDER 0-60NM.
HIGH SURF WARNING 10PM TONIGHT-4AM SUN...ORZ021 ORZ022.
HIGH WIND WARNING 4PM TODAY-10AM SAT.....ORZ021 ORZ022.
WIND ADVISORY 7PM TONIGHT-3AM SAT........ORZ026.
WIND ADVISORY 8PM TONIGHT-8AM SAT........ORZ031.

CA...
SMALL CRAFT ADVISORY FOR SEAS.....OR BORDER TO PT ST GEORGE 0-60NM.
STORM WARNING THIS AFTN-SAT MRNG..OR BORDER TO PT ST GEORGE 0-60NM.
HIGH WIND WARNING 4PM TODAY-6AM SAT..CAZ081.

&&
DW

ALSO VISIT THE NWS ON THE WEB AT WWW.WEATHER.GOV/MEDFORD
Hazardous weather outlook, Feb 2, 6:08 AM PST, 22 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEDFORD OR
608 AM PST THU FEB 2 2006

ORZ023-026>028-031430-
CENTRAL DOUGLAS COUNTY-JACKSON COUNTY-
SISKIYOU MOUNTAINS AND SOUTHERN OREGON CASCADES-
SOUTH CENTRAL OREGON CASCADES-
608 AM PST THU FEB 2 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN OREGON AND NORTHERN
CALIFORNIA

.DAY ONE...TODAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...XXXDAY THROUGH XXXDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

BUNKER

The office that day

Everything else NWS Medford, OR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 3, 4:32 AM PSTHigh Wind WarningMFRCoos, Curry, Douglas23 hr

Nearby

Wind Advisories in Oregon, 2006Every wind advisory in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.